Browsing JAEM 2022, Vol 12, No 1 by Subject
Now showing items 1-20 of 146
Subject |
---|
Almost unbiased ridge estimator [1] |
Analytic functions [1] |
Approximate fixed point property [1] |
Backward bifurcation [1] |
Banach space [1] |
Basin of attraction [1] |
Beta distribution [1] |
Beta function [1] |
Bi-univalent functions [1] |
Bipartite semigraph [1] |
Bipolar complex intuitionistic fuzzy graph [1] |
Bipolar complex intuitionistic fuzzy set [1] |
Bisection method [1] |
Boundary Value Problem [1] |
Boundary value problem [1] |
Boundary value problems [1] |
Bounds [1] |
Burgers’ equations [1] |
Central derivation [1] |
Centroid [1] |